Absolute Voronoi summability of factored integrals

L.G. Bojtsun (Oles Honchar Dnipropetrovsk National University)
T.I. Rybnikova (Oles Honchar Dnipropetrovsk National University)

Abstract


In this paper authors prove a theorem on the absolute Voronoi summability of the factored integral.

Keywords


Voronoi summability; the Voronoi means; Chesaro’s method

References


Voronoi G.F. Extension of concept of infinite series sum limit. In: Sobr. soch. in 3 vol., Kyiv, 1952; 3: pp. 9-10. (in Russian)

Nörlund M.E. "Sur une application des fonctions permutables", Zunds Universitets Arsskift (2), 1919; 16(3): pp. 1-10. (in French)

Titchmarsh E.C. Introduction to the theory of Fourier integral, Moscow, 1948; 479 p. (in Russian)


Refbacks

  • There are currently no refbacks.


Copyright (c) 2012 L.G. Bojtsun, T.I. Rybnikova

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in

Not much? See «Misleading Metrics» [web-archive] (by J. Beall), «The story of fake impact factor companies ...» (by M. Jalalian); on the other hand, see «Citation Statistics» (by R. Adler, J. Ewing, P. Taylor)


ISSN (Online): 2518-7996
ISSN (Print): 2312-9557